2. Choose the tag from the drop-down menu that
clicks most with you (and add it to any posts you create so others can easily
find and sort through posts)
3. Start posting
Have questions? Email us anytime at CommunityManagement@webmd.net
What a Great Experience this group has become. The kinship in Brotherhood. There is such a diverse range of topics. This is the place we can be as open as we want to be... Everyone is welcome to join, but it is not a place to Cruise. It's for sharing sexual questions and comments among men.
Hello, I'm a 22 year old male and have never experienced an orgasm or any semblance of sexual pleasure in my life. Since the first time masturbating at the age of 13 I felt zero pleasure during the process and nothing at all when I ejaculated. There was never a feeling of buildup that people describe. It feels no different than rubbing my arm. I visited a urologist for the first time last month and he had no answers. I've tried many different treatments with no success, this includes countless supplements such as zinc, L-arginine, horny goat weed, L-dopa, L-histidine, L-tyrosine, GABA, yohimbe and more. I've also used a TENS unit to try electrical stimulation with no sensation. This leads me to believe I have extreme nerve damage in penis originating in childhood or even birth because the TENS unit does provide electrical sensations when I apply it to other parts of my body. My glans however is does have sensation when I touch it, just not the rest of my penis.
I had a lab done recently and the results showed my testosterone levels to be above average which only adds to the mystery. I have a masculine appearance. I'm very healthy with quite a bit of muscle mass so you would never expect me to have this condition by looking at me. I'm able to become aroused and get an erection but I can't maintain it during sex because there's no physical sensation or pleasure to keep it up. When I ejaculate there is no feeling of release or satisfaction. I feel like I would do anything in order to feel sexual pleasure.
I don't know how much the average urologist knows about sexual response. Most of them seem to be dealing with prostate issues and ED. Given the number of men in the US, someone else may have the same issues as you and there may be some treatment. It's a matter of doing a lot of research and finding someone that can help you.
The only thing that I am aware of is that antidepressants can cause your symptoms.
I enjoyed 60 years of pleasure and recently my ability to orgasm has been greatly reduced. I still feel the build up and the release, but getting there now requires a vibrator most of the time. Someone posted on one of the boards here about a vibrator that is inserted into the urethra, but I can't find the link. I hope that you are able to get some help.
Thanks for your Reply!
Erectile dysfunction is the frequent or consistent inability to get or sustain an erection of the penis sufficient for satisfactory sexual performance. A penile erection is the hydraulic result of blood entering and being retained within the penis. The process is generally initiated as a result of sexual arousal i.e. when signals are transmitted from brain to nerves in the penis. Erectile dysfunction is a serious sexual problem and men all around the world is suffering from it. Hence it becomes necessary to search out symptoms of it in order to cure this problem.
Symptoms of Erectile Dysfunction:
Lack of sexual desire:
It is important symptom of E.D Signs of lack of sexual desire include no extended touching or other physical contacts. An observed lack of sexual interest may actually be due to a desire to remain abstinent until marriage, moral reasoning, fear of intimacy or fear of embarrassment.
Inability to achieve an erection:
A man can become complicated in sexual activity and be unable to achieve an erection. The penis may remain soft though he seems sexually aroused. He may stop all sexual activity and may pleasure his partner by other means. He may become embarrassed, angry and not want to discuss the issue. This can be on account of a medical or psychological cause.
Inability to maintain an erection:
In this case, man originally achieves an erection by various means either through mental stimulation, being touched by partner or by touching his penile himself. However erection is lost early after beginning intercourse. These symptoms frequently indicate that the impotence is due to psychological cause including stress, fear, and embracement.
Problems with ejaculation:
Ejaculatory problems may be symptomatic of E.D this includes ejaculation early after initial arousal or ejaculation within seconds of entering vagina. The man may respond with anger and he may state that he was over-aroused or stressed. Ejaculatory problems usually denote that the impotence is due to a psychological cause and is main erectile dysfunction symptom.
I'm scheduled for two epidural shots on 8/26/13. I've had a long history of no sensation, about 15 years. Two years ago I started getting T shots and I started getting some of the sensation back. I thought it might have been the med s that I had been taking. I got the pellet T replacement because that was supposed to be better. Three weeks after I got them I lost the sensation. The pellets last five to six months. I had to wait to have my new insurance start covering the T shots again. I started them four months ago ( she hit a nerve). I didn't get the sensation back this time. I felt like I had a groin pull off and on for years. I went to a back guy. He took an x-ray then sent me for an MRI. Turns out that I have a herniated disc. I didn't realize that my pelvic pain could be coming from my back. I had googled the herniated disc and the next trip to the back doctor I spilled my guts to all the problems that I've been having. He said that the disc ( L 5 ) affects the entire pelvic area. He was not surprised and that the epidurals were in order. Two weeks after the first set of shots he wants me to get two more shots. He's convinced that this will take care of my problems. I only had back pain occasionally and it was't real bad as it is now. l'll let you know how I make out.
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.